# SDR SWIA202053146

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY TCAS ANTENNA DOUBLER CORRODED BETWEEN FS 295.00 AND FS 310.00.  C-CHECK RO 10/9/2020.  EVALUATED REPAIR, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED CORRODED DOUBLER, REF MHI RJ REO DWG CRJ 900 SRM AND CRJ 900 SRM.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
